# SDR VNAA202302040011

- Difficulty date: March 23, 2023
- Submitted: April 2, 2023
- Operation: Air carrier
- Aircraft: N616NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15426
- Aircraft time: 6,455 hours, 6,782 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Part number: NB020404431611H
- Condition: Corroded
- Location: Zone 500
- Part time: 6,455 hours, 6,782 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAL RETAINER STRIP (NUTS STRIP) ON LH/RH WING-TO-FUSELAGE SEAL (VIEW FROM WHEEL WELL AREA) ON WING TRAILING EDGE SEALS. (AYP)

SEAL RETAINER STRIP (NUTS STRIP) ON LH/RH WING-TO-FUSELAGE SEAL WERE REPLACED PER 
PER EA 23-C9-57-0305 REV A. SECTION III PERMANENT REPAIR
